# SDR SWAA031230

- Difficulty date: June 3, 2003
- Submitted: June 10, 2003
- Operation: Air carrier
- Aircraft: N722WN
- Make and model: Boeing 737-2T4
- Aircraft serial: 22698
- Aircraft time: 66,591 hours, 56,691 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Stiffener
- Part number: BAC1503
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/2D CHECK, FOUND VERTICAL STIFFENER CRACKED AY BS 663, LBL 6.15.  REMOVED AND REPLACED VERTICAL STIFFENER PER SRM.
